Can a person have serotonin syndrome after taking an ssri pill twice?

Not very likely. Ssri's are fairly safe medications. While it is never a good idea to take more medication than has been prescribed to you, you should be ok if you accidentally took two pills in the same day. If you feel feverish, are nauseated or are vomiting, go to the emergency room. Fevers in serotonin syndrome are quite high, and they are usually accompanied by delirium and confusion - so it is very unlikely.

Related Questions

Can you got serotonin syndrome from a ssri?

Yes, but uncommon. You can get serotonin syndrome. With flushing, fever, rapid heart rate, blood pressure elevation, etc from ssris, but it is very uncommon with these drugs in the normal doses that are given. It can occur however, if you are taking another drug that boosts serotonin along with the ssri, which is why its important to keep you doctor posted on all meds changed or added including over the counter. Read more...

Is it safe to mix Flaxseed Oil and SSRI/SNRI? Regarding serotonin syndrome.

Safe at usual levels. The daily nutritional requirement for L-tryptophan (Trp) is modest (5 mg/kg). ... In rare cases, the "serotonin syndrome" occurs, the result of too much serotonin stimulation when Trp is combined with serotonin drugs. Symptoms include delirium, myoclonus, hyperthermia, and coma. https://www.ncbi.nlm.nih.gov/pubmed/23077193. Read more...

Changed ssri dose a week ago. Nauseous, tremor, low grade fever, feeling kind of out of it. Had serotonin syndrome before. Could this be that again?

Yes, serotonin syn. If can be if you had it before. It could also be a cold. Serotonin syndrome is unlikely if the med dose is in the recommended range unless you are on other meds that interact or have a metabolism problem. There is genomic testing that i'd advise to see if you have a metabolic problem that might guide dosage and med. Read more...
WBC elevation? I would not be so fast to blame these symptoms on the change in your ssri as they are rather 'classic' for infection of some kind, viral or bacterial. It is wise to give the feedback to your prescribing doctor on a weekly basis when starting or changing an ssri as a few individual can plummet into suicidal ideation. There's no harm in holding your dose while you go for a physical exam and labs! Read more...
Serotonin Syndrome. For diagnosis of serotonin syndrome, at least three of the following signs or symptoms are required: •agitationdiarrhea •heavy sweating not due to activity •fever • confusion or hypomania •muscle spasms •overactive reflexes •shivering •tremor •uncoordinated movements your symptoms do not seem to indicate serotonin syndrome. Due to past history, please see your psychiatrist. Read more...

My doctor said Remeron (mirtazapine) is normal to take with SSRIS, I take Celexa. Just started Remeron (mirtazapine) tonight, but am worried I will get Serotonin Syndrome? 7.5mg.

Possible. But unlikely. Discuss your concerns with the prescribing doc. If you are well aware of the symptoms you can recognize the syndrome early and stop the remeron (mirtazapine). Read more...
Likely not. At small doses this generally doesn't happen. Also at smaller doses of Remeron (mirtazapine) it is mostly use for sleep assistance purposes. Take care. Read more...